# SDR SWAA2023040717429

- Difficulty date: March 16, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP I/B LOWER CORNER DELAMINATED.<[01] REMOVED L/H OUTBOARD AFT FLAP REF AMM 27-51-22;[02] INSPECTED WORK ABOVE;[03] INSTALLED L/H OUTBOARD TRAILING EDGE FLAP;' AFT FLAP ASSY ' IAW AMM 27-51-22-400-801. FROM STEPS 3. (A) UP TO AND INCLUDING 3. (F) 1-4.;[04] INSTALLED L/H OUTBOARD TRAILING EDGE FLAP;' AFT FLAP ASSY ' IAW AMM 27-51-22-400-801. FROM STEPS 3. (A) UP TO AND INCLUDING 3. (F) 1-4. C/W INSPECTION;[05] COMPLETED INSTALLATION OF L/H OUTBOARD TRAILING EDGE FLAP;' AFT FLAP ASSY ' IAW AMM 27-51-22-400-801.;[06] COMPLETED INSTALLATION OF L/H OUTBOARD TRAILING EDGE FLAP;' AFT FLAP ASSY ' IAW AMM 27-51-22-400-801 C/W INSPECTION SEE INDIVIDUAL SIGN-OFFS
